# SDR SWAA2022021169945

- Difficulty date: February 7, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-800
- Aircraft serial: 63594
- Aircraft time: 17,374 hours, 8,028 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Lubrication Unit
- Part number: 41F1005
- Part serial: MC055313
- Condition: Low
- Location: #2 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 OIL QTY TO 18% IN CRUISE ; / [01] R&R'ED #2 ENG LUBE UNIT PER AMM 79-21-01
